# SDR J7SA2021090200296

- Difficulty date: September 1, 2021
- Submitted: September 2, 2021
- Operation: Air carrier
- Aircraft: N527FX
- Make and model: Bombdr BD1001A10
- Aircraft serial: 20124
- Aircraft time: 14,182 hours, 8,725 cycles
- Engine: Hnywl AS90711A
- System (JASC): 7500 · Engine Bleed Air System
- Part: Clamp
- Condition: Unsecure
- Location: Rt Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E, A

## Discrepancy

AIR TURN BACK DUE TO RIGHT PYLON BLEED LEAK CAS SHORTLY AFTER TAKEOFF. WITHIN 10 SECONDS, THE PF BROUGHT THE RIGHT THRUST LEVER BACK TO IDLE. THE CAS MESSAGE WENT AWAY, THE CREW DECLARED AN EMERGENCY, AND MADE RIGHT-HAND VFR TRAFFIC PER THEIR PREFLIGHT EMERGENCY BRIEFING FOR A SINGLE ENGINE LANDING AT SFB. AIRCRAFT LANDED WITHOUT INCIDENT. RAN RH ENGINE; CONFIRMED A BLEED AIR LEAK OUTBOARD OF RH BLEED AIR HIGH PRESSURE VALVE; REMOVED, RESEATED, AND RE-TORQUED BAND CLAMP IAW CHALLENGER 300 AMM 36-11-05-000-801. LEAK CHECK IS GOOD.
